# SDR A6WA201140058

- Difficulty date: November 17, 2010
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,015 hours, 19,500 cycles
- System (JASC): 5240 · Service Doors
- Part: Valve
- Part number: VP1257C00
- Part serial: L0283
- Condition: Inoperative
- Location: Av1
- Part time: 17,324 hours, 17,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL FAIL MSG AFTER T/O, C/W QRH ACFT DID NOT PRESSURIZE.  REF MX WO 154772 CARDS 4-14.  R & R OVBD EXHAUST VALVE AND REPLACED SERVICE DOOR HARNESS AND 3 SERV PROX SENSORS.  PRESSURIZED ACFT ON GROUND IAW AMM 21-31-00.  OPS CK GOOD.
